# SDR AALA20151213002

- Difficulty date: December 13, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N172AJ
- Make and model: Boeing 757223
- Aircraft serial: 32400
- Aircraft time: 45,049 hours, 12,957 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: P4010051112
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE PROXIMITY LIGHTS INOPERATIVE, FROM SEATS 10 - 16.  R & R EQUIP 10952 POWER SUPPLY & BATTERY IAW AMM 33-51-07.  EMER AISLE LIGHTS, BETWEEN SEATS 10 - 16, OPERATIONALLY CHECKED OK.  THE ACFT WAS NOT GNDED.
